# SDR ABXA20190721128

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 62,633 hours, 42,799 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Defective
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT DECK HAD A WHEEL WELL FIRE INDICATION AT FLIGHT LEVEL 260. THE CREW EXTENDED THE GEAR AND THE INDICATION WENT OFF. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE LEFT AND RIGHT MAIN LANDING GEAR WHEEL WELLS WERE INSPECTED WITH NO DEFECTS FOUND. THE WHEEL WELL FIRE CIRCUIT CARD M691 WAS REPLACED. THE CAUSE OF THE FIRE INDICATION IS UNKNOWN.
